# SDR CA960403101

- Difficulty date: April 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737275
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Relay
- Part number: 952410214
- Condition: Sticking
- Location: Contacts
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN)AT 100 KNOTS OVERHEAD PANEL LIGHT ILLUMINATED AS IN THE TEST MODE.  TAKEOFF CONTINUED LIGHT TEST SWITCH RECYCLED IN FLIGHT. CB'S RESET IN FLIGHT. OVERHEAD PANEL MODULE P5-6 CONFIRMED DISCRETE LIGHTS ALLON TEST. REPLACED.
